# SDR SWAA982195

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Loose
- Location: Rt Antiskid
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO ANTI-SKID INOP LIGHT CAME ON DURING CLIMB-OUT.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  RE-PINNED CONNECTOR AT RT INBOARD TRANSDUCER PER BOEING MM.  OPS CHECK GOOD. (LP 187922)
